# SDR AT0100015

- Difficulty date: December 31, 2000
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT INBOARD SEAT TRACK HAS SURFACE CORROSION AT BS 344 - 967.  REMOVED CORROSION, CHECK LIMITS, TREATED, PRIMED AND REPLACED SECTIONS OF SEAT TRACK IAW B737 SRM 51-10-6, 53-10-1 FIGURE 4.
